MathSciNet Relay Station
MathSciNet bibliographic data
MR1681629 11F75 (11F67 11H55)
Gunnells, Paul E. Modular symbols for ${\bf Q}$-rank one groups and Voronoĭ reduction. J. Number Theory 75 (1999), no. 2, 198–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement